# SDR ORJA99108

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC - EMERGENCY ESCAPE PATH LIGHTS REMAIN ON IN SECTOR NEAR ROW 16. REMOVED AND REPLACED EMERGENCY LIGHT PACK AT ROW 16, OPS CHECK OK. (M)
